# SDR UALA2009031200766

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 49,600 hours, 18,976 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT FUSELAGE LEFT AND RIGHT ANTENNA CUTOUTS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW DOUBLERS.
